# SDR REXA2019012400094

- Difficulty date: January 24, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 27,911 hours, 25,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R31527221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OPENING LOWER LONGERON ANGLE STRIP HAS CORROSION ON THE I/B AND O/B SIDE. REMOVED AND REPLACED PAX DOOR LOWER SILL ANGLE IAW SRM 51-42-06. OPERATIONAL CHECK COMPLIED WITH ON WO#1016610 8000/0011 SN 6825460.
